# SDR SWIA200920887

- Difficulty date: January 19, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 14,107 hours, 8,759 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6467 - "GEAR DISAGREE" WARNING ILLUMINATED.  GEAR EXTENDED WITH MANUAL RELEASE.  REPLACED MLG SELECTOR VALVE, PN: 53340-7.
